# SDR CA990119027

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 32143067
- Condition: Failed
- Location: Cabin Pressure
- Component: 32143067
- Stage of operation: CR
- Nature of condition: W, J
- Precautionary procedure: B, G

## Discrepancy

(CAN) DURING CRUISE AT FL 350 FEET, THE CABIN ALTITUDE STARTED TO FLUCTUATE 1,000 FEET PER MINUTE.  CHANGED THE SELECTOR TO AUTO NR 1, NO CHANGE.  DURING DESCENT FROM 350 FEET, THE CABIN RATE STAYED 1,500 FEET PER MIN CLIMB.  MANUAL CONTROL NON-EFFECTIVE.  OXYGEN MASKS WERE DEPLOYED AND AIRCRAFT RETURNED.  NR 2 PRESSURE REGULATOR REPLACED.
